# SDR CA991104011

- Difficulty date: October 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 350A11001003
- Condition: Delaminated
- Location: Main Rotor
- Part time: 4,124 hours
- Component: 350A11001003
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ALL 3 MAIN ROTOR BLADES WERE FOUND TO HAVE DELAMINATION OF THE STAINLESS STEEL LEADING EDGE STRIPS.  DELAMINATION FOUND AT BLADE ROOT AREA AND AT OVERLAP AREA OF THE INBOARD AND OUTBOARD EDGE STRIPS.
